Main Subjects = Pure Mathematics
Left ϕ-biflatness and ϕ-biprojectivity of certain Banach algebras with applications

Articles in Press, Accepted Manuscript, Available Online from 14 April 2024

10.22060/ajmc.2024.22985.1211

Solaleh Salimi; Amin Mahmoodi; Mehdi Rostami; Amir Sahami


A new characterization of Chevalley groups G2(3n) by the order of the group and the number of elements with the same order

Articles in Press, Accepted Manuscript, Available Online from 14 April 2024

10.22060/ajmc.2024.22566.1173

Behnam Ebrahimzadeh; Hamid Shabandarzadeh


On Zermelo’s navigation problem and weighted Einstein Randers metrics

Articles in Press, Accepted Manuscript, Available Online from 05 May 2024

10.22060/ajmc.2024.22745.1189

Illatra Khamonezhad; Bahman Rezaei; Mehran Gabrani


An existence result for a Robin problem involving p(x)-Kirchhoff-type equation with indefinite weight

Articles in Press, Accepted Manuscript, Available Online from 20 May 2024

10.22060/ajmc.2024.22990.1213

Mehdi Latifi; Mohsen Alimohammady


Co-even domination number of a modified graph by operations on a vertex or an edge

Articles in Press, Accepted Manuscript, Available Online from 29 June 2024

10.22060/ajmc.2024.22929.1204

Nima Ghanbari; Saeid Alikhani; Mohammad Ali Dehghanizadeh


Geometry of Ricci solitons admitting a new geometric vector field

Articles in Press, Accepted Manuscript, Available Online from 22 July 2024

10.22060/ajmc.2024.23142.1234

Farzaneh Shamkhali; Ghodratallah Fasihi Ramandi; Shahroud Azami


Homology groups and decomposition of the game complex

Articles in Press, Accepted Manuscript, Available Online from 05 August 2024

10.22060/ajmc.2024.20822.1216

Neda Shojaee; Aidin Fallah


Weighted composition, Stević-Sharma, Volterra integral and integral type operators between Dirichlet-Zygmund spaces

Articles in Press, Accepted Manuscript, Available Online from 23 September 2024

10.22060/ajmc.2024.22491.1161

Sepideh Nasresfahani; Alireza Parvizi


Pseudo-duals and closeness of continuous g-frames in Hilbert spaces

Articles in Press, Accepted Manuscript, Available Online from 28 September 2024

10.22060/ajmc.2024.23279.1247

Morteza Mirzaee Azandaryani; Zeinab Javadi


Waldschmidt constant of some classes of hypergraphs

Articles in Press, Accepted Manuscript, Available Online from 14 October 2024

10.22060/ajmc.2024.23561.1266

Iman Jahani; Shamila Bayati


Supersingular elliptic curves‎, ‎binary quadratic forms and isogenies

Articles in Press, Accepted Manuscript, Available Online from 16 October 2024

10.22060/ajmc.2024.23144.1245

Leila Goodarzi; Hassan Daghigh


The character table of a subgroup 27:G2(2) of Sp8(2)

Articles in Press, Accepted Manuscript, Available Online from 03 December 2024

10.22060/ajmc.2024.23464.1258

Abraham Love Prins; Jacinta Murunga Sikolia; Lucy Chikamai


Numerical solution of fraction Fokker-Planck equation with hybrid method of solution

Articles in Press, Accepted Manuscript, Available Online from 18 December 2024

10.22060/ajmc.2024.23176.1238

Oludapo Omotola Olubanwo; Sunday Senayon Idowu; Julius Temitayo Adepoju; Abiodun Sufiat Ajani


Almost complex structure over almost contact metric structures

Articles in Press, Accepted Manuscript, Available Online from 22 December 2024

10.22060/ajmc.2024.23677.1285

Akbar Sadighi; Seyyed Mohammad Zamanzadeh


Exact double domination in the generalized Sierpinski graphs

Articles in Press, Accepted Manuscript, Available Online from 23 December 2024

10.22060/ajmc.2024.23345.1251

Mahsa Khatibi; Ali Behtoei


Multivalued interpolative type contractions on partial metric spaces

Articles in Press, Accepted Manuscript, Available Online from 30 December 2024

10.22060/ajmc.2024.23449.1257

Sirajo Yahaya; Mohammed Shehu Shagari


Quasi-multipliers and quasi Jordan multipliers

Articles in Press, Accepted Manuscript, Available Online from 07 January 2025

10.22060/ajmc.2025.23476.1260

Abbas Zivari-Kazempour


A proof for a general form of the Serre-Swan theorem

Articles in Press, Accepted Manuscript, Available Online from 09 January 2025

10.22060/ajmc.2025.23797.1308

Mohammad Bagher Asadi; Zahra Hassanpour-Yakhdani


On the adjacency dimension of some star related trees

Articles in Press, Accepted Manuscript, Available Online from 12 January 2025

10.22060/ajmc.2025.23136.1233

Elham Hardani; Ali Behtoei


The undirected power graph on the conjugacy classes of a finite group

Articles in Press, Accepted Manuscript, Available Online from 16 February 2025

10.22060/ajmc.2025.23715.1293

Sajjad Mahmood Robati


Product type operators on (α,p)-Besov Zygmund spaces

Articles in Press, Accepted Manuscript, Available Online from 08 March 2025

10.22060/ajmc.2025.22758.1191

Sepideh Nasresfahani; Mostafa Hassanlou; Daryoush Molaei; Ebrahim Abbasi


On compact pseudo-Riemannian manifolds admitting Killing vector fields

Articles in Press, Accepted Manuscript, Available Online from 08 March 2025

10.22060/ajmc.2025.23742.1297

Reza Mirzaie


A note on algebraic commutators in division rings with uncountable center

Articles in Press, Accepted Manuscript, Available Online from 11 March 2025

10.22060/ajmc.2025.23898.1324

Vo Hoang Minh Thu


On conformal transformation of Ξ-curvature

Volume 6, Issue 2, March 2025, Pages 143-150

10.22060/ajmc.2023.22827.1196

Narges Panahi; Bahman Rezaei; Akbar Tayebi